- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 291397, 7 pages
Boundedness of One-Sided Oscillatory Integral Operators on Weighted Lebesgue Spaces
1Department of Mathematics, Linyi University, Linyi 276005, China
2School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China
3Department of Mathematics, University of Pittsburgh, Pittsburgh, PA 15260, USA
Received 6 October 2013; Accepted 9 December 2013; Published 3 February 2014
Academic Editor: S. A. Mohiuddine
Copyright © 2014 Zunwei Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- Zunwei Fu, Shanzhen Lu, Yibiao Pan, and Shaoguang Shi, “Some one-sided estimates for oscillatory singular integrals,” Nonlinear Analysis: Theory, Methods & Applications, vol. 108, pp. 144–160, 2014.
- Xiao Jin Zhang, and Xian Ming Hou, “Lipschitz Estimates for One-Sided Cohen’s Commutators on Weighted One-Sided Triebel-Lizorkin Spaces,” Journal of Function Spaces, vol. 2014, pp. 1–7, 2014.
- Shaoguang Shi, and Lei Zhang, “Norm inequalities for higher-order commutators of one-sided oscillatory singular integrals,” Journal Of Inequalities And Applications, 2016.